# SDR DL76S060113

- Difficulty date: February 10, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 44,291 hours, 21,000 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC SMELL FROM AFT GALLEY AREA.  FOUND SMELL FROM AFT GALLEY CHILLERS.  UNABLE TO DUPLICATE.
